AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Diet, Nutrition & Supps Section > Diet, Nutrition & Supplements Discussion

Reply
 
LinkBack Thread Tools Display Modes
DNP's effects on circulation?
Old
  (#1)
Registered User
 
silverback66's Avatar
 
Offline
Posts: 216
Join Date: Nov 2013
DNP's effects on circulation? - 12-09-2014, 10:12 AM

Shortly after my 2 week cycle on DNP (about a day or 2) I noticed my feet starting to peel badly. then after about a week my hands as well.
At first I thought I had a fungal infection. Some sort of Tinea (athletes foot) but after seeing it start to clear up on its own and very little change with the use of an antifungal cream I started to wonder if it was something else.

After researching I found that it looks just like pictures of people's hands and feet peeling due to poor circulation, I began to wonder if the DNP had any effect on circulation. All of my research had only shown that if anything it would increase circulation. So I'm wondering if coming off of it somehow caused an abnormal drop in circulation.

I have always had minor symptoms of bad circulation like cold toes and hands going numb if I sleep on my arms or keep them up over my head long but never anything like this peeling.

Anyway I'm just curious if anyone has heard of this sort of thing after DNP use or if you have any ideas of what else might be causing it.
   
Reply With Quote
Old
  (#2)
Registered User
 
Offline
Posts: 47
Join Date: Feb 2017
02-18-2017, 12:32 AM

I just thought it was a detox effect.
I don't have peeling but rashes, welps, bleeding from itching
   
Reply With Quote
Old
  (#3)
Registered User
 
Offline
Posts: 81
Join Date: Mar 2006
04-11-2017, 07:48 PM

I don't know if it effects circulation...but it could have been some sort of allergic reaction
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 10:31 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.